Thanks for the question. If you have a diagnosis of psoriasis, there is a possibility that certain treatments can aggravate it. With psoriasis, damage or injury to the skin can cause psoriasis to develop at the site of the injury. This is know as the Koebner phenomenon. Therefore, you do have to take care that the treatment is gentle and does not cause any trauma or damage to the skin.
Likewise, for eczema, the skin is sensitive and more prone to external insults, so you should avoid treatment if the facial skin is still red or irritated as this can be more easily aggravate by treatment.
Heat can cause psoriasis to appear more red as this causes the blood vessels in the skin to dilate. Some people develop more itch in warm/hot conditions.
It might be good for you to see the dermatologist to determine if you have psoriasis or eczema and also determine your current skin condition to advise you on your suitability for treatment.